# SDR DALA2023022401386

- Difficulty date: February 20, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 135,908 hours, 19,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 EMERG EXIT LIGHT COVER FELL OFF ROW 17 OR 18. CORRECTIVE ACTION: RE-INSTALLED LIGHT COVER. OK FOR SVC. (9915516)
